We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
it all started on thursday with mild cramping and ewcm discharge with light brown spots of blod when i wiped (sorry for tmi :/)... after that :
saturday: tingling in my breast like electricity (never experienced that before), light headed
sunday: sore breasts, nausea
monday: sore breasts i screamed when bf gave me a hug (cause i was crying all day on and off)
tuesday(today): tingling feeling, sore breasts, nausea with gagging
i've been feeling mild cramps since thursday. i have 7 pills left until my pack+4 inactive
i made test today (it will be a week tommorow evening since implantation occured) it was negative
i have dark ring around my areola on one breast and they are very sore, i cant run.
its hard to believe that is even possible, but i never experienced anything like that on pils before(ewcm discharge, sore boobs more than a week till my bleeding) even if i take them for many years before and now 8 months.. i'm also extremly emotional, i get angry so quickly(not me at all) and crying over nothing..
i wouled definitly keep a baby if that's it...
You could be, I know a few women who have gotten pregnant on the pill. Usually they didnt take them every day and missed one or two. Sometimes they got pregnant because of medication (antibiotics may make the pill less effective) or being sick. (throwing up or diarrhea)
I would go to a Dr and get betas done (I believe you mentioned you were) to be sure and remember you may not have ovulated on day 14.
Another possibility is that the pill are just messing with your hormones even if you were taking them for years. I would go to the dr just to be sure.
thanks for your reply it means a lot to me. i was on phone with my doctor, she told me to finish the pack and repeat the test.
i just dont know why breasts are more and more painful ??
i guess i just have to calm myself down and wait...